Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Problem in griping pen, writing. Side effects after taking prescribed medication. Should I continue?

for last 50 years i have a problem in griping pen and signing or writing one sentence freely. Today I met one neurologist he prescribed me following drugs with a promise i will improve in some time. The drugs r : Betacap-Tr 40mg. Mysolin 250mg. Citilin 500 After taking first dose of above drugs,I feel terrible not able stand errect or not able to talk to some one and feeling drowsy whole day ? Should I take my night dos ?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to the forum. Chronic diseases take time to get cured. Not being able to grip a pen is a neuropathological symptoms. Such symptoms can be acquired by hereditary, it can be due to any past or present illness like diabetes, past/present injury, weakness, drug/alcohol addiction.

I suggest you to get investigated and have a regular health check up along with all the required investigations done.

Try to leave any kind of addiction. You can take the help of counselors/ psychiatrists to help de-addict yourself.

You have been taking Betacap-Tr 40 mg, it is a propranolol. Citilin is Citicoline, Mysolin 250 mg, is an anticonvulsant. Before skipping the medications you should consult your treating doctor.

If you are drowsy, not being to stand erect or have other symptoms, you are probably suffering from adverse effect of any of the medications you are taking. See a doctor in emergency room before symptoms get worse. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor